A STOCHASTIC AUGMENTED LAGRANGIAN METHOD FOR STOCHASTIC CONVEX PROGRAMMING

Jiani Wang, Liwei Zhang

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 315-344.

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 315-344. DOI: 10.4208/jcm.2208-m2022-0035

A STOCHASTIC AUGMENTED LAGRANGIAN METHOD FOR STOCHASTIC CONVEX PROGRAMMING

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2025, 43(2): 315-344 https://doi.org/10.4208/jcm.2208-m2022-0035

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/